# SDR ALGAR4141100364X

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76A
- Aircraft serial: 760243
- Aircraft time: 24,482 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700365X
- Condition: Damaged
- Location: Tail Rotor
- Part time: 10,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "B" L/E FOD APPROX 1" LONG AT STA 27.00.
